MathSciNet Relay Station
MathSciNet bibliographic data
MR2159705 (2006g:05056) 05C10 (05C25 20B25)
Breda d'Azevedo, Antonio; Nedela, Roman; Širáň, Jozef Classification of regular maps of negative prime Euler characteristic. Trans. Amer. Math. Soc. 357 (2005), no. 10, 4175–4190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement